Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}

Tongzhu Li Department of Mathematics, Beijing Institute of Technology Xiang Ma LMAM, School of Mathematical Sciences, Peking University Changping Wang LMAM, School of Mathematical Sciences, Peking University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1701.10010

Arkiv for Matematik, 51, (2), 315-328, 2011.4
The purpose of this paper is to classify the Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}under the Möbius transformation group. Additionally, we give a classification of the Möbius homogeneous hypersurfaces in$S$^{4}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ]
@inproceedings{tongzhu2011möbius,
  title={Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}},
  author={Tongzhu Li, Xiang Ma, and Changping Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635082800040},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={2},
  pages={315-328},
  year={2011},
}
Tongzhu Li, Xiang Ma, and Changping Wang. Möbius homogeneous hypersurfaces with two distinct principal curvatures in$S$^{$n$+1}. 2011. Vol. 51. In Arkiv for Matematik. pp.315-328. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635082800040.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved